# SDR TRBA2010054

- Difficulty date: June 3, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 21,083 hours, 25,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN FWD CABIN PLASTIC SMELL, STARTED IN DESCENT AND CONTINUED AFTER LANDING.  INSPECTED CABIN LIGHTING, NO EVIDENCE FOUND ACFT OK FOR SERVICE.
